Nov 19, 2002
can trizivir be the cause of sex impotence??
Response from Dr. Henry
Occasionally AZT and or 3TC and or abacavir (= Trizivir) can induce impotence. More often impotence is due either to low testosterone levels or psychologic issues (partially related to HIV status and the mental effect of taking the pills). Numerous other drugs (i.e. some antidepressants) and medical conditions (such as diabetes) can contribute to impotence. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Can A Blood Test Tell You If You Have An Std?
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
- How Fast Do Genital Warts Spread?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.